# SDR ASOA2014111811694

- Difficulty date: October 28, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 17,163 hours, 10,912 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 SEAT TRACK SEGMENT BS 581-661+32 CORRODED SEVERAL AREAS.    BEYOND ALLOWABLE DAMAGE LIMITS IAW GREO670-53-00-013.  REMOVED THE SEAT TRACK IAW AMM 53-00-49-000-801-A07.  FABRICATED NEW SEAT TRACK IAW GREO670-53-00-343, REV G 9/25/14.  INSTALLED SEAT TRACK IAW AMM 53-00-49-400-801 A07.
